On properties of Parisi measures

Antonio Auffinger, Wei Kuo Chen

Research output: Contribution to journalArticlepeer-review

32 Scopus citations


We investigate the structure of Parisi measures, the functional order parameters of mixed $$p$$p-spin models in mean field spin glasses. In the absence of external field, we prove that a Parisi measure satisfies the following properties. First, at all temperatures, the support of any Parisi measure contains the origin. If it contains an open interval, then the measure has a smooth density on this interval. Next, we give a criterion on temperature parameters for which a Parisi measure is neither Replica Symmetric nor One Replica Symmetry Breaking. Finally, we show that in the Sherrington–Kirkpatrick model, slightly above the critical temperature, the largest number in the support of a Parisi measure is a jump discontinuity. An analogue of these results is discussed in the spherical mixed $$p$$p-spin models. As a tool to establish these facts and of independent interest, we study functionals of the associated Parisi PDEs and derive regularity properties of their solutions.

Original languageEnglish (US)
Pages (from-to)817-850
Number of pages34
JournalProbability Theory and Related Fields
Issue number3-4
StatePublished - Apr 1 2015

Bibliographical note

Publisher Copyright:
© 2014, Springer-Verlag Berlin Heidelberg.


  • 35Q79
  • 60K35
  • 82B44


Dive into the research topics of 'On properties of Parisi measures'. Together they form a unique fingerprint.

Cite this